# SDR SWIA2025102100923

- Difficulty date: September 23, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BETWEEN FS 235.00 AND FS 220.00 ON LWR SIDE OF STRUCTURE BEAM HAS CORROSION.  (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-53-11-2033 FOR REPAIR ON NLG BETWEEN FS235 AND FS220 ON LWR SIDE OF STRUCTURE BEAM
